Toric k¨ahler metrics seen from infinity,quantization and compact tropical amoebas

Thomas Baier da Universidade do Porto Carlos Florentino Instituto Superior T´ecnico Jose M. Mourao Instituto Superior T´ecnico Joao P. Nunes Instituto Superior T´ecnico

Differential Geometry mathscidoc:1609.10243

Journal of Differential Geometry, 89, (3), 411-454, 2011
We consider the metric space of all toric K¨ahler metrics on a compact toric manifold; when “looking at it from infinity” (following Gromov), we obtain the tangent cone at infinity, which is parametrized by equivalence classes of complete geodesics. In the present paper, we study the associated limit for the family of metrics on the toric variety, its quantization, and degeneration of generic divisors. The limits of the corresponding K¨ahler polarizations become degenerate along the Lagrangian fibration defined by the moment map. This allows us to interpolate continuously between geometric quantizations in the holomorphic and real polarizations and show that the monomial holomorphic sections of the prequantum bundle converge to Dirac delta distributions supported on BohrSommerfeld fibers. In the second part, we use these families of toric metric degenerations to study the limit of compact hypersurface amoebas and show that in Legendre transformed variables they are described by tropical amoebas. We believe that our approach gives a different, complementary, perspective on the relation between complex algebraic geometry and tropical geometry.
No keywords uploaded!
[ Download ] [ 2016-09-13 21:12:05 uploaded by admin ] [ 703 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{thomas2011toric,
  title={TORIC K¨AHLER METRICS SEEN FROM INFINITY,QUANTIZATION AND COMPACT TROPICAL AMOEBAS},
  author={Thomas Baier, Carlos Florentino, Jose M. Mourao, and Joao P. Nunes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913211205431680904},
  booktitle={Journal of Differential Geometry},
  volume={89},
  number={3},
  pages={411-454},
  year={2011},
}
Thomas Baier, Carlos Florentino, Jose M. Mourao, and Joao P. Nunes. TORIC K¨AHLER METRICS SEEN FROM INFINITY,QUANTIZATION AND COMPACT TROPICAL AMOEBAS. 2011. Vol. 89. In Journal of Differential Geometry. pp.411-454. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913211205431680904.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved